# SDR DALA2025042103078

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 DENT ON FRAME AT STA 1480 AND S-26L AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00292 REPAIR CATEGORY "B" ON FRAME AT STA 1480 AND S-26L AFT CARGO COMPARTMENT WAS PERFORMED PER B757-200 SRM 53-00-07-2R PROCEDURE 5 REPAIR 5. (0916132)
